MathSciNet Relay Station
MathSciNet bibliographic data
MR2388842 (2009b:47117) 47H10 (47J25)
Yao, Yonghong; Chen, Rudong; Yao, Jen-Chih Strong convergence and certain control conditions for modified Mann iteration. Nonlinear Anal. 68 (2008), no. 6, 1687–1693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement